| Catalog Number |
5450400000 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/08/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The distributor reported that the device overheated during testing at the user facility.There was no patient involvement, no delay, no medical intervention, and no adverse consequences.
Additional Manufacturer Narrative
B5: updated to remove the allegation of leaking fluid, which is not a reportable event.
Event or Problem Description
The distributor reported that the device overheated and was leaking oil during testing at the user facility.There was no patient involvement, no delay, no medical intervention, and no adverse consequences.
Event or Problem Description
No updates.
Additional Manufacturer Narrative
The event is not reportable.